Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Differential variations in ballistics, with applications to the qualitative properties of the trajectory


Author: T. H. Gronwall
Journal: Trans. Amer. Math. Soc. 22 (1921), 505-525
MSC: Primary 70M20; Secondary 34A99, 70H99
DOI: https://doi.org/10.1090/S0002-9947-1921-1501183-7
MathSciNet review: 1501183
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70M20, 34A99, 70H99

Retrieve articles in all journals with MSC: 70M20, 34A99, 70H99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1921-1501183-7
Article copyright: © Copyright 1921 American Mathematical Society